Volume 11, Number 4
Previous Issue Next Issue

Guo-qiang Han

J. Comp. Math., 11 (1993), pp. 289-296.

Preview Full PDF 177 2494 Abstract

Qin Lin Jun Shi

J. Comp. Math., 11 (1993), pp. 297-300.

Preview Full PDF 175 2625 Abstract

Rogério Martins Saldanha da Gama

J. Comp. Math., 11 (1993), pp. 301-312.

Preview Full PDF 161 2570 Abstract

Ben- ren Zhu, K.R.Jackson R.P.K.Chan

J. Comp. Math., 11 (1993), pp. 313-322.

Preview Full PDF 166 2560 Abstract

Jiao- xun Kuang

J. Comp. Math., 11 (1993), pp. 323-328.

Preview Full PDF 174 2581 Abstract

Ying-guang Shi

J. Comp. Math., 11 (1993), pp. 329-338.

Preview Full PDF 182 2578 Abstract

Guo- zhong Zhuang

J. Comp. Math., 11 (1993), pp. 339-349.

Preview Full PDF 162 2534 Abstract

Bing- sheng He

J. Comp. Math., 11 (1993), pp. 350-364.

Preview Full PDF 171 2566 Abstract

Geng Sun

J. Comp. Math., 11 (1993), pp. 365-372.

Preview Full PDF 177 2636 Abstract

Ming Wang

J. Comp. Math., 11 (1993), pp. 373-384.

Preview Full PDF 177 2456 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard